Agrégation des sciences mathématiques (concours de 1880)
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1881)
- Volume: 20, page 351-358
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Agrégation des sciences mathématiques (concours de 1880)." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 20 (1881): 351-358. <http://eudml.org/doc/99616>.
@article{Unknown1881,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {351-358},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Agrégation des sciences mathématiques (concours de 1880)},
url = {http://eudml.org/doc/99616},
volume = {20},
year = {1881},
}
TY - JOUR
TI - Agrégation des sciences mathématiques (concours de 1880)
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1881
PB - Carilian-Goeury et Vor Dalmont
VL - 20
SP - 351
EP - 358
LA - fre
UR - http://eudml.org/doc/99616
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.